Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D

P. Constantin, Nader Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove global existence for a nonlinear Smoluchowski equation (a nonlinear Fokker-Planck equation) coupled with Navier-Stokes equations in 2d. The proof uses a deteriorating regularity estimate in the spirit of [5] (see also [1]).

Original languageEnglish (US)
Pages (from-to)179-191
Number of pages13
JournalCommunications in Mathematical Physics
Volume278
Issue number1
DOIs
StatePublished - Feb 2008

Fingerprint

Nonlinear Fokker-Planck Equations
Smoluchowski Equation
Global Well-posedness
Fokker-Planck equation
regularity
Navier-Stokes equation
Global Existence
nonlinear equations
Navier-Stokes Equations
Nonlinear Equations
Regularity
estimates
Estimate

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D. / Constantin, P.; Masmoudi, Nader.

In: Communications in Mathematical Physics, Vol. 278, No. 1, 02.2008, p. 179-191.

Research output: Contribution to journalArticle

@article{385a0a054a9448e6912f934d1b61446a,
title = "Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D",
abstract = "We prove global existence for a nonlinear Smoluchowski equation (a nonlinear Fokker-Planck equation) coupled with Navier-Stokes equations in 2d. The proof uses a deteriorating regularity estimate in the spirit of [5] (see also [1]).",
author = "P. Constantin and Nader Masmoudi",
year = "2008",
month = "2",
doi = "10.1007/s00220-007-0384-2",
language = "English (US)",
volume = "278",
pages = "179--191",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Global well-posedness for a smoluchowski equation coupled with navier-stokes equations in 2D

AU - Constantin, P.

AU - Masmoudi, Nader

PY - 2008/2

Y1 - 2008/2

N2 - We prove global existence for a nonlinear Smoluchowski equation (a nonlinear Fokker-Planck equation) coupled with Navier-Stokes equations in 2d. The proof uses a deteriorating regularity estimate in the spirit of [5] (see also [1]).

AB - We prove global existence for a nonlinear Smoluchowski equation (a nonlinear Fokker-Planck equation) coupled with Navier-Stokes equations in 2d. The proof uses a deteriorating regularity estimate in the spirit of [5] (see also [1]).

UR - http://www.scopus.com/inward/record.url?scp=38049042966&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38049042966&partnerID=8YFLogxK

U2 - 10.1007/s00220-007-0384-2

DO - 10.1007/s00220-007-0384-2

M3 - Article

AN - SCOPUS:38049042966

VL - 278

SP - 179

EP - 191

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -